# SDR SWIA202164505

- Difficulty date: December 15, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER KICK PLATE ANGLE CORRODED   (C CHECK RO 2/17/2022)   REMOVED CORROSION FROM PAX DOOR LOWER KICK PLATE ANGLE, AND EVALUATED AS OUT-OF-LIMITS. INSTALLED NEW PAX DOOR LOWER KICK PLATE ANGLE. REF. BOMBARDIER DWG SH670-31810 REV AE AND CRJ700 SRM 51-42-06-001-001-A01. OPS CHECK GOOD. NO DEFECTS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY
